MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO; LABORATORY AUTOMATION SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO; LABORATORY AUTOMATION SYSTEM
Model Number APTIO
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was dispatched to the customer site.The cse adjusted the tension to the track belt, adjusted the belt, and checked all polycords, after which the aptio automation system was operational.The cause of the dropped sample tubes is unknown.The ccc specialist followed up with the customer and the customer stated that he believed some patients were redrawn, but did not have specific information.The customer had not documented which samples fell onto the floor and did not know if any patient care had been affected.This instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The operator of an aptio automation system discovered approximately 10-15 sample tubes which had dropped onto the floor.The customer contacted the siemens customer care center (ccc), but did not provide any additional information.There are no known reports of patient intervention or adverse health consequences due to potential delayed testing.
 
Additional Manufacturer Narrative
The initial mdr 2517506-2017-00582 was filed on july 10, 2017.Additional information (07/13/2017): a siemens headquarters support center (hsc) specialist reviewed the event and instrument service data and determined that the air pressure to the gripper was low.The hsc specialist also determined that bar code labels which extended over the bottom of sample tubes had prevented proper insertion into the carrier.The gripper was replaced, air pressure was increased, and speed was adjusted in accordance with the alignment procedure.

Brand Name
APTIO
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key6698422
Report Number2517506-2017-00582
Device Sequence Number985175
Product Code JJE
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer07/13/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1